# SDR 9720049985

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985US
- Make and model: Doug DC-9-32
- Aircraft serial: 47479
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, LEFT MAIN GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  CREW RECYCLED GEAR WITH SAME RESULTS. FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  NOTE:  GEAR INDICAITONS WERE NORMAL WHEN GEAR WAS EXTENDED FOR LANDING.  MAINTENANCE CYCLED GEAR NUMEROUS TIMES ON GROUND.  DISCREPANCY COULD NOT BE DUPLICATED.  REPLACED DOWNLOCK AND UPLOCK SENSORS AS A PRECAUTION, OPERATIONAL CHECK NORMAL.
